# SDR DALA1151469871

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 2,714 hours, 2,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CABIN EMERGENCY CEILING LIGHTS ABOVE SEATS 5, 7 AND 9 WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED BATTERIES IN RESPECTIVE EMERGENCY BATTERY PACK PER AMM.  OPERATIONAL CHECK WAS GOOD.
